# SDR ASOA20111226013

- Difficulty date: December 26, 2011
- Submitted: December 26, 2011
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 17,920 hours, 9,819 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Part number: 78210011
- Part serial: 2150
- Condition: Inoperative
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C PACK 1 OVERLOADED.  R & R NR 1 PACK OVERPRESSURE SWITCH.  OPS CHECKED GOOD.  ACFT RELEASED AND RETURNED TO SERVICE.
